# SDR ASAA2017102422317

- Difficulty date: October 24, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 40,933 hours, 12,473 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED BOXES ILLUMINATED ON BOTH EGT DISPLAYS AFTER ENGINE SHUTDOWN ON THE GROUND.  ACFT GROUNDED.   ACCOMPLISHED HPT BLADE BSI IAW AMM 72-00-00-200-807-F00,  NO DEFECTS NOTED.   PERFORMED STEPS F (3)A PNEUMATIC LEAK CHECK.   LEAK CHECKED GOOD.  PERFORMED STEPS F(4) A AND B HPT BLADE BOROSCOPE INSPECTION IAW FIM 71-06, TASK 805. COMPLETED FIM 71-06 TASK 805. OPS NORMAL . NO DISCREPANCIES NOTED.
